# SDR MK1Y20210221030

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND TO THE LT WING UPPER INNER SPAR SKIN PANEL NR 1 OVER WING FILL PORT ADAPTER AT WS 785.2, S-15 TO S-16 LOCATION.  AFTER CORROSION REMOVAL AT EACH OVER WING FILL PORT UPPER SKIN, THE AREA WAS INSPECTED: 1.  NO CORROSION OR CRACKS WERE FOUND.2.  REDUCTION OF THICKNESS WAS FOUND FROM 0.250" TO 0.208" MINIMUM REMAINING THICKNESS. THICKNESS REDUCTION OF 0.042" EXCEEDS 0.025" ALLOWABLE MATERIAL LOSS ON WING UPPER SKIN BETWEEN WS 758 AND WS 945.8 PER 767-300 SRM 75-20-01 ALLOWABLE DAMAGE 1 TABLE I.  767-300 SRM 51-10-01 CALLS FOR 0.015" MAXIMAL MISS MATCH BETWEEN SURFACES IN THE AERODYNAMIC SMOOTHNESS CRITICAL AREAS FOR BETWEEN SPAR JOINTS ON THE WING.
